# SDR AALA202406256148

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 80,683 hours, 12,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR CABIN PRESSURIZATION WARNING LIGHT IS ILLUMINATED IN FLIGHT AND ON GROUND. CABIN PRESSURIZATION DIFFERENTIAL IS ZERO (NORMAL) ON GROUND. REF: TSM 52-13-00-810-827-A, FOUND DOOR ASSIST BOTTLE AT 4L REQUIRED SERVICE.  SERVICE BOTTLE IAW AMM 52-10-00-614-001.  MESSAGE CLEARED.
